MathSciNet Relay Station
MathSciNet bibliographic data
MR340538 28A45 (46G10)
Labuda, I. Sur quelques généralisations des théorèmes de Nikodym et de Vitali-Hahn-Saks. (French) Bull. Acad. Polon. Sci. Sér. Sci. Math. Astronom. Phys. 20 (1972), 447–456.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement